Dec 12, 2003
i have fullblown aids, I've lost a good amount of weight over the past couple months, I now have this problem with extreemly dry skin, and I itch like crazy, what can i get to help..
Response from Dr. Moyle
Often skin conditions get worse when HIV treatment are helping the immune system recover, sometimes its infections especially fungi on the skin and less commonly dry skin conditions are associated with HIV drugs (usually with indinavir). The first thing is to see your doctor and see if he can help and if needs be get a referal to a dermatologist, a skin specialist. Regards
3tc/retrovir/crixivan & lipo
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Oral Ulcers After Touching Precum Sign Of HIV AIDS
- Painful Urination After Anal Sex Top Sign Of HIV AIDS
- White Bumps After Kissing Cut On Lip Worried I Have HIV
- Can Selenium Sulfide Help With Flat Warts Hpv?
- Can Trichomoniasis Cause Red Bumps In Genital Area?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.